Alert archive / Utah / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 106, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 10, 2021, 7:10 PM MDT for 4 counties in Utah. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2021, 7:10 PM MDT (01:10 UTC)
- Expired
- Sep 10, 2021, 7:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davis County, UT, Morgan County, UT, Salt Lake County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 51 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 3241 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
624 WUUS55 KSLC 110110 SVRSLC UTC011-029-035-057-110145- /O.NEW.KSLC.SV.W.0106.210911T0110Z-210911T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Salt Lake City UT 710 PM MDT Fri Sep 10 2021 The National Weather Service in Salt Lake City has issued a * Severe Thunderstorm Warning for... South central Weber County in northern Utah... Northwestern Salt Lake County in northern Utah... Central Davis County in northern Utah... West central Morgan County in northern Utah... * Until 745 PM MDT * At 710 PM MDT, a severe thunderstorm was located near West Bountiful, or 8 miles southwest of Farmington, moving northeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Salt Lake City, Ogden, Layton, Bountiful, Farmington, Morgan, Hill Air Force Base, Roy, Clearfield, Kaysville, Syracuse, Clinton, South Ogden, North Salt Lake, Centerville, Woods Cross, Washington Terrace, Riverdale, Hooper and South Weber. This includes the following highways... Interstate 15 between mile markers 314 and 343. Interstate 84 between mile markers 82 and 103. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4079 11198 4085 11226 4126 11212 4110 11161 TIME...MOT...LOC 0110Z 212DEG 34KT 4094 11202 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Webber
2 follow-up statements
074 WWUS55 KSLC 110133 SVSSLC Severe Weather Statement National Weather Service Salt Lake City UT 733 PM MDT Fri Sep 10 2021 UTC011-029-035-057-110145- /O.CON.KSLC.SV.W.0106.000000T0000Z-210911T0145Z/ Weber UT-Salt Lake UT-Davis UT-Morgan UT- 733 PM MDT Fri Sep 10 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR SOUTH CENTRAL WEBER...NORTHERN SALT LAKE...NORTHEASTERN DAVIS AND WEST CENTRAL MORGAN COUNTIES... At 732 PM MDT, a severe thunderstorm was located near South Weber, or near Hill Air Force Base, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Ogden, Layton, Bountiful, Farmington, Morgan, Hill Air Force Base, Roy, Clearfield, Kaysville, Syracuse, Clinton, South Ogden, Centerville, Woods Cross, Washington Terrace, Riverdale, Hooper, South Weber, West Bountiful and Uintah. This includes the following highways... Interstate 15 between mile markers 317 and 343. Interstate 84 between mile markers 82 and 103. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4087 11188 4097 11221 4126 11212 4110 11161 TIME...MOT...LOC 0132Z 212DEG 34KT 4112 11187 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Webber
916
WWUS55 KSLC 110143
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
743 PM MDT Fri Sep 10 2021
UTC011-029-035-057-110152-
/O.EXP.KSLC.SV.W.0106.000000T0000Z-210911T0145Z/
Weber UT-Salt Lake UT-Davis UT-Morgan UT-
743 PM MDT Fri Sep 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WEBER...NORTHERN
SALT LAKE...NORTHEASTERN DAVIS AND WEST CENTRAL MORGAN COUNTIES WILL
EXPIRE AT 745 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 4087 11188 4097 11221 4126 11212 4110 11161
TIME...MOT...LOC 0142Z 270DEG 34KT 4064 11145
$$
WebberWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:36 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 10, 3:36 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 336 PM MDT Fri Sep 10 2021 .SYNOPSIS...The ridge of high pressure over central New Mexico will continue to weaken as a low pressure trough and associated cold front moves through northern Utah tonight and Saturday. These features will cause a transition to zonal flow across the area through next week. A ridge of high pressure may attempt to build back into southern Utah by next weekend. && .SHORT TERM (Through 12Z/6AM MDT Monday)... A shearing mid-level trough axis is forecast to translate northeastward across the Northern Rockies through Saturday. This will drag an attendant cold front across northern Utah and SW Wyoming late tonight into early Saturday morning. These features will aid in the continued development of showers and thunderstorms across portions of mainly high terrain areas of southern Utah, central and northern Utah and SW Wyoming from this afternoon through Saturday night. An analysis of the environment reveals limited buoyancy and wind shear, although effective bulk shear is expected to increase into the 25-30kt range late this afternoon and early evening. PWAT values are expected to increase to near 1" (or ~2x greater than normal for this time of year) from late this afternoon through this evening. The main threat from any activity from this afternoon through this evening will be gusty outflow winds, owing to forecast and observed DCAPE values into the 1,000-1,500J/kg range, inverted-V soundings and unidirectional SW flow through the boundary layer. High resolution convective- allowing models (CAMs) generally show isolated to scattered convection particularly across northern Utah, SW Wyoming and high terrain areas of central and southern Utah. There is some potential for a consolidated outflow boundary to develop across the west deserts and track westward into the Wasatch Front this evening, show effective/shear cold pool balance be achieved. High LCLs around 10kft and relatively weak wind shear may make this balance a difficult proposition to achieve. Regardless, any cell will have the potential to produce winds into the 50-65 mph range. The gusty wind threat will continue into this evening. Small hail and brief heavy downpours cannot be ruled out, although the primary hazard will be gusty outflow winds. Showers and the occasional thunderstorm is expected to continue across mainly northern Utah and SW Wyoming tonight into Saturday evening. LCLs and DCAPE will be slightly lower in the post- frontal environment on Saturday, but with the aid of daytime heating on Saturday afternoon and evening, gusty outflow winds will once again be a hazard with any shower and thunderstorm activity as relatively dry low-levels will remain in place. HREF wind probabilities indicate a 70% chance neighborhood probability of wind gusts exceeding 30kts Saturday afternoon/early evening, with a lack of 50kt contours indicated. This is in contrast to a 30% contour of 50kt winds indicated across northern Utah this afternoon and evening. Temperatures will cool from near-record values this afternoon to near seasonal normals by Saturday and Sunday. There is some potential for Saturday high temperatures to underachieve by a couple of degrees depending upon how extensive the cloud canopy remains. Zonal mid to upper level flow is forecast to develop across the region on Sunday. A trailing mid-level trough is now indicated in the latest round of deterministic and ensemble runs -- and this trough is expected to move into the PacNW Sunday afternoon. This will maintain weak broad-scale lift, and may aid in the development of an isolated shower or thunderstorm across mainly high-terrain areas of northern Utah Sunday afternoon/evening. .LONG TERM (After 12Z/6AM MDT Monday)... The previously-mentioned upper-level trough is expected to slide east through the Northern Rockies on Monday while gradually gaining amplitude. As a result, models are now indicating an attendant increase in potential shower and thunderstorm activity across northern Utah and SW Wyoming Monday afternoon and evening. Some of this activity may extend southward into central Utah as well. Zonal flow is expected to re-emerge by Tuesday and Wednesday of next week with a return to dry conditions and seasonable temperatures. There remains some disagreement from next Wednesday and beyond regarding the pattern evolution across North America. The biggest sources of uncertainty revolves around two potential scenarios in this timeframe. One potential scenario would involve the development of a trough across the Northern Rockies, and this would favor cooler temperatures and potential precipitation across northern Utah and SW Wyoming. An alternate scenario would favor the re-development of a four-corners or southern Great Basin high pressure ridge. This scenario would result in warming temperatures and dry conditions for the region. Cluster analysis reveals that both scenarios are very much in play, with just a slight nod in favor of the ridge scenario. && .AVIATION... KSLC...VFR conditions are expected through the valid TAF period with brief reductions to MVFR possible with passing thunderstorms. Winds will generally remain out of the southeast with gusts in excess of 26 kt possible through the evening and overnight with passing showers and thunderstorms. Thunderstorm outflows could bring brief periods of north and east winds. A lull in activity is possible between 04-08Z, with showers redeveloping in the early morning Saturday. There is a 20% chance winds will shift out of the north overnight (between 05Z and 09Z) before returning to southeast. REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions are expected through the valid TAF period. Northern sites could see reductions to MVFR or IFR for brief periods with passing thunderstorms producing heavy rain or strong winds lofting dust. Less impactful isolated convection is possible for the southern half of the state, with storms largely tied to the terrain. Showers and thunderstorms will continue into Saturday, where thunderstorm activity is expected to pick up again late morning and continue throughout the day. && .FIRE WEATHER... A mid-level trough will drag a cold front into northern Utah tonight, and the front is expected to hang across northern Utah into Saturday night before weakening. These features will aid in the development of isolated to locally scattered showers and thunderstorms from high-terrain areas of southern and central Utah as well as all of northern Utah from late this afternoon into Saturday evening. This activity will have the potential to produce gusty outflow winds, frequent lightning and locally heavy rainfall, especially during the late afternoon and early evening hours. Outside of thunderstorms, locally critically fire weather conditions will develop across mainly the west deserts due to gusty winds and low relative humidity. On Saturday, minimum relative humidity values will increase to mainly above 15 percent for most areas. A trailing wave will promote isolated shower and thunderstorm activity across mainly northern Utah Sunday afternoon and early evening, as well as Monday afternoon and early evening. Slightly more coverage is expected on Monday when compared to Sunday. Heading into the middle of next week, dry zonal flow and seasonable temperatures are forecast. By the end of next week, the forecast is more uncertain, when one of two possible weather outcomes include either dry and warming conditions with a building ridge, or cooler and showery conditions across northern Utah with a developing Northern Rockies trough. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && ADeSmet/Wessler For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Sep 10, 4:17 AM MDT, 14 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 417 AM MDT Fri Sep 10 2021 UTZ101>131-WYZ021-111200- Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley- Utah Valley-Cache Valley/Utah Portion-Wasatch Back- Bear Lake and Bear River Valley-Wasatch Mountains I-80 North- Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin- Western Millard and Juab Counties-Eastern Juab/Millard Counties- Central Mountains-Sanpete Valley-Sevier Valley-Castle Country- San Rafael Swell-Southwest Utah-Lower Washington County- Zion National Park-Southern Mountains-Upper Sevier River Valleys- Bryce Canyon Country-South Central Utah- Capitol Reef National Park and Vicinity-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- 417 AM MDT Fri Sep 10 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Gusty winds from mainly high based showers and thunderstorms will be the main hazard today. An increase in shower and thunderstorm activity is forecast to develop tonight over northern Utah in conjunction with a cold front. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated showers and thunderstorms will likely continue across central and northern Utah and SW Wyoming through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Sep 10, 6:09 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
609 PM MDT FRI SEP 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 9 N LAKESIDE 41.33N 112.85W
09/10/2021 M60 MPH BOX ELDER UT MESONET
GNI
&&
CRKSpecial weather statement, Sep 10, 6:27 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
627 PM MDT Fri Sep 10 2021
UTZ103-110-110100-
Eastern Box Elder County UT-Wasatch Mountains I-80 North UT-
627 PM MDT Fri Sep 10 2021
...Strong thunderstorms will impact portions of northwestern Cache
and northeastern Box Elder Counties through 700 PM MDT...
At 626 PM MDT, Doppler radar was tracking strong outflow winds
associated with thunderstorms along a line extending from 11 miles
east of Snowville to 6 miles south of Howell. Movement was northeast
at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cache, Plymouth, Howell, Riverside, Fielding, Portage and Washakie.
This includes the following highways...
Interstate 15 between mile markers 386 and 400.
Interstate 84 between mile markers 14 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Outflow winds are expected to advance ahead of the associated storm.
&&
LAT...LON 4195 11211 4183 11202 4170 11253 4200 11264
4200 11211
TIME...MOT...LOC 0026Z 235DEG 37KT 4191 11251 4168 11240
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WebberSpecial weather statement, Sep 10, 6:42 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
642 PM MDT Fri Sep 10 2021
UTZ101-103>105-108-110-110115-
Salt Lake Valley UT-Eastern Box Elder County UT-Wasatch Back UT-
Northern Wasatch Front UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-
642 PM MDT Fri Sep 10 2021
...Strong thunderstorms will impact portions of Weber...southwestern
Cache...east central Box Elder...northern Salt Lake...eastern
Davis...Morgan and west central Summit Counties through 715 PM MDT...
At 641 PM MDT, Doppler radar was tracking strong outflow winds along
a line extending from 9 miles southeast of Howell to near Weber
State University to 6 miles north of Magna. Movement was northeast
at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salt Lake City, West Valley City, Ogden, Layton, Bountiful,
Farmington, Brigham City, Tremonton, Morgan, Hill Air Force Base,
Cache, Kaysville, South Salt Lake, North Ogden, South Ogden, North
Salt Lake, Centerville, Woods Cross, Washington Terrace and
Riverdale.
This includes the following highways...
Interstate 15 between mile markers 304 and 331, and between mile
markers 341 and 387.
Interstate 84 between mile markers 36 and 42, and between mile
markers 85 and 112.
Interstate 80 in Utah between mile markers 108 and 125, and between
mile markers 132 and 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4179 11199 4172 11202 4159 11194 4158 11188
4151 11180 4153 11178 4163 11180 4126 11143
4076 11164 4065 11219 4113 11195 4163 11249
4189 11206
TIME...MOT...LOC 0041Z 217DEG 51KT 4164 11237 4120 11189 4079 11210
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Sep 10, 6:42 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
642 PM MDT Fri Sep 10 2021
UTZ101-103-104-110115-
Eastern Box Elder County UT-Northern Wasatch Front UT-
Great Salt Lake Desert and Mountains UT-
642 PM MDT Fri Sep 10 2021
...Strong thunderstorms will impact portions of southwestern Weber...
southeastern Box Elder...western Davis and northeastern Tooele
Counties through 715 PM MDT...
At 641 PM MDT, Doppler radar was tracking strong outflow winds
associated with thunderstorms along a line extending from 7 miles
north of Great Salt Lake North of the Causeway to 16 miles northwest
of Great Salt Lake South of the Causeway to 15 miles north of Delle.
Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Great Salt Lake South of the Causeway, Great Salt Lake North of the
Causeway, Hat Island, Lakeside, Gunnison Island and Antelope Island
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Wind damage with these storms will occur before any rain or
lightning.
&&
LAT...LON 4153 11215 4110 11217 4085 11219 4089 11291
4112 11291 4151 11285
TIME...MOT...LOC 0041Z 272DEG 42KT 4154 11279 4110 11268 4100 11280
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WebberLocal storm report, Sep 10, 6:54 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
654 PM MDT FRI SEP 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 9 N LAKESIDE 41.33N 112.85W
09/10/2021 M64 MPH BOX ELDER UT MESONET
GNI
&&
CRKSpecial weather statement, Sep 10, 7:10 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
710 PM MDT Fri Sep 10 2021
UTZ101-105-106-110-111-113-110200-
Salt Lake Valley UT-Wasatch Plateau/Book Cliffs UT-Utah Valley UT-
Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
710 PM MDT Fri Sep 10 2021
...Strong thunderstorms will impact portions of northwestern
Wasatch...Salt Lake...southeastern Davis...southwestern Morgan...
western Summit and central Utah Counties through 800 PM MDT...
At 710 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Magna to 6 miles southwest of Utah Lake.
Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salt Lake City, West Valley City, Provo, Sandy, Murray, Bountiful,
West Jordan, Orem, Taylorsville, South Jordan, Lehi, Draper,
Riverton, Spanish Fork, Pleasant Grove, Cottonwood Heights,
Springville, Midvale, Holladay and American Fork.
This includes the following highways...
Interstate 15 between mile markers 254 and 311.
Interstate 80 in Utah between mile markers 113 and 143.
US Route 6 between mile markers 174 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4097 11161 4077 11155 4068 11156 4066 11152
4055 11149 4043 11154 4047 11155 4046 11156
4039 11157 4040 11150 4035 11143 4010 11136
4007 11191 4075 11210 4083 11188
TIME...MOT...LOC 0110Z 255DEG 17KT 4074 11204 4016 11186
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 6:06 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Weber | 39 min |
| Sep 10, 6:20 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 25 min |
| Sep 10, 6:42 PM MDT | Special Weather Statement | SLC | Morgan, Weber | 33 min |
| Sep 10, 6:42 PM MDT | Special Weather Statement | SLC | Davis | 33 min |
| Sep 10, 6:50 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 25 min |
| Sep 10, 7:10 PM MDT | Special Weather Statement | SLC | Salt Lake, Utah | 50 min |
| Sep 10, 7:16 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 29 min |
| Sep 10, 7:24 PM MDT | Special Weather Statement | SLC | Rich | 51 min |
| Sep 10, 7:24 PM MDT | Special Weather Statement | SLC | Cache | 51 min |
| Sep 10, 7:38 PM MDT | Special Weather Statement | SLC | Cache, Morgan, Rich, Weber | 52 min |
| Sep 11, 12:50 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Sep 11, 12:54 PM MDT | Special Weather Statement | SLC | Carbon | 51 min |
| Sep 11, 1:39 PM MDT | Special Weather Statement | SLC | Duchesne | 51 min |
| Sep 11, 1:40 PM MDT | Flash Flood Warning | SLC | Carbon | 3 hr |
| Sep 11, 3:17 PM MDT | Special Weather Statement | SLC | Duchesne | 43 min |
| Sep 11, 4:25 PM MDT | Special Weather Statement | SLC | Millard | 35 min |
| Sep 11, 5:10 PM MDT | Special Weather Statement | SLC | Juab | 35 min |
| Sep 11, 5:19 PM MDT | Special Weather Statement | SLC | Millard | 26 min |
| Sep 11, 5:44 PM MDT | Special Weather Statement | SLC | Millard | 46 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.